# SDR CALA2023050101307

- Difficulty date: April 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 125,209 hours, 19,408 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Elt
- Part number: 50012YFCAL
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A CHECK WAS FOUND ELT ON FWD RH FLIGHT ATTENDANT SEAT WITH BATTERY EXPIRED. PHOTO ADD. REMOVED AND REPLACED ELT ON FWD RH FLIGHT ATTENDANT SEAT, REF AMM 25-60-99. GOOD FOR SVC.
